# SDR COMA0360232

- Difficulty date: May 7, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- Aircraft time: 8,048 hours, 7,810 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 601R5122623
- Condition: Uncontrollable
- Location: Inst Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM RUNAWAY DURING FLIGHT.  REPLACED THE RUDDER/AILERON TRIM CONTROL PANEL.
